# SDR AT0100218

- Difficulty date: July 23, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3350 · Emergency Lighting
- Part: Fairing
- Part number: K2081740009G
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAIRING IN SEAT ARM REST BROKEN.  REPLACED BROKEN LIGHT FAIRINGS IAW AVIO CMN 25-24.
